# SDR USAA2011090700025

- Difficulty date: August 26, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: IFDA116119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 GALVANIC CORROSION ON DOUBLER FOR PHONE ANTENNA AT BS 786 + 6 INCHES.  DOUBLER FOR PHONE ANTENNA AT BS 786 + 6 INCHES IAW B737 SRM 53-00-01 FIG 101.
